# SDR C2XA00CL051

- Difficulty date: July 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N13929
- Make and model: Emb EMB-145ER
- Aircraft serial: 145009
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 14525331403
- Condition: Ruptured
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLE - FLT 4049 - THE CREW REPORTED THAT THE CABIN DOOR SEAL RUPTURED IN FLIGHT.  THE AIRCRAFT HAD A PRESSURIZATION LOSS AND A EMERGENCY LANDING WAS MADE IN SBN.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED THE CABIN DOOR SEAL IAW EMBRAER MM 52-00-04.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
